La condition de Walters
Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 34 (2001) no. 2, p. 287-311
@article{ASENS_2001_4_34_2_287_0,
     author = {Bousch, Thierry},
     title = {La condition de Walters},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 34},
     number = {2},
     year = {2001},
     pages = {287-311},
     doi = {10.1016/s0012-9593(00)01062-4},
     zbl = {0988.37036},
     mrnumber = {1841880},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_2001_4_34_2_287_0}
}
Bousch, Thierry. La condition de Walters. Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 34 (2001) no. 2, pp. 287-311. doi : 10.1016/s0012-9593(00)01062-4. http://www.numdam.org/item/ASENS_2001_4_34_2_287_0/

[1] Aliprantis C.D, Border K.C, Infinite-Dimensional Analysis: A Hitchhiker's Guide, Springer-Verlag, 1999. | MR 1717083 | Zbl 0839.46001

[2] Bousch T, Le poisson n'a pas d'arêtes, Preprint, Université d'Orsay, 1999, [à paraître dans Ann. Inst. Henri-Poincaré, Probab.-Statis.]. | Numdam

[3] Carlson D.A, Haurie A.B, Leizarowitz A, Infinite Horizon Optimal Control: Deterministic and Stochastic Systems, Springer-Verlag, 1991. | Zbl 0758.49001

[4] Coelho Z, Entropy and ergodicity of skew-products over subshifts of finite type and central limit asymptotics, Thèse, Université de Warwick, 1990.

[5] Coelho Z, Quas A.N, Criteria for d ¯-continuity, Trans. Amer. Math. Soc. 350 (1998). | Zbl 0907.28013

[6] Contreras G, Lopes A, Thieullen P, Lyapunov minimizing measures for expanding maps of the circle, Manuscrit, 1999.

[7] Fathi A, Théorème KAM faible et théorie de Mather sur les systèmes lagrangiens, C. R. Acad. Sci. Paris, Série I 324 (1997). | MR 1451248 | Zbl 0885.58022

[8] Hunt B.R, Ott E, Optimal periodic orbits of chaotic systems occur at low period, Phys. Rev. E 54 (1996) 328.

[9] Jenkinson O.M, Conjugacy rigidity, cohomological triviality, and barycentres of invariant measures, Thèse, Université de Warwick, 1996.

[10] Jenkinson O.M, Frequency-locking on the boundary of the barycentre set, Experimental Mathematics 9 (2000). | MR 1780215 | Zbl 1106.37303

[11] Kondah A, Maume V, Schmitt B, Vitesse de convergence vers l'état d'équilibre pour des dynamiques markoviennes non höldériennes, Ann. Inst. Henri-Poincaré, Probab.-Statis. 33 (1997). | Numdam | MR 1484537 | Zbl 0913.60046

[12] Livšic A.N, Homology properties of Y-systems, Math. Zametki 10 (1971), [Traduction anglaise: Math. Notes 10 (1971)]. | MR 293669 | Zbl 0235.58010

[13] Mañé R, Generic properties and problems of minimizing measures of Lagrangian systems, Nonlinearity 9 (1996). | MR 1384478 | Zbl 0886.58037

[14] Rudin W, Real and Complex Analysis, McGraw-Hill, 1987. | MR 924157 | Zbl 0925.00005

[15] Sinaĭ Y.G, Gibbs measures in ergodic theory, Uspekhi Math. Nauk 27 (1972), [Traduction anglaise: Russian Math. Surveys 27 (1972)]. | MR 399421 | Zbl 0255.28016

[16] Walters P, Invariant measures and equilibrium states for some mappings which expand distances, Trans. Amer. Math. Soc. 236 (1978). | MR 466493 | Zbl 0375.28009

[17] Yuan G, Hunt B.R, Optimal orbits of hyperbolic systems, Nonlinearity 12 (1999). | MR 1709845 | Zbl 0951.37006

[18] Ziemian K, Rotation sets for subshifts of finite type, Fund. Math. 146 (1995). | MR 1314983 | Zbl 0821.58017